# SDR DALA2015033002616

- Difficulty date: March 16, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 81,575 hours, 11,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Truss
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TRUSS FOUND CORROSION AT S-20R AND STA 1197+10 CORRODED. TRUSS REPLACED.  LP 1882785
